Can Biliicor Cause Me To Feel A Bit Breathless?

1 Reply Updated



Conversation Starter

joyce miles Says:


My usual medication is Verahexzal SR240mg, Migroben 160mg. These have been added to reduce my blood pressure * Puresis 20mg, * Plenish K, * Esperide and this last week Biliocor 5mg. These last few days I have been feeling lack of energy and a bit breathless - I would appreciate your professional comments?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, these medications can cause these issues as side effects, according to NIH reports. I had a similar issue, when I was taking Bisoprolol, the active ingredient in Biliocor. You may also experience nausea, dizziness, headache, and increased urination.

However, it is always a good idea to check your blood pressure, since it may indicate low blood pressure, or other possible cardiac issues.

How are you doing, now? Has there been any change?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

can gabapentin cause legs to feel heavy when walking?
Have spinal stenosis. Also diabetes. Some neuropathy. Had 2 epidurals and physical therapy which helped decrease pain in... 7 replies
dytor plus and its role in my treatment of breathlessness
I am a 70 year old Indian male suffering from a breathing problem after severe symptoms of breathlessness developed one ... 1 reply
Sir I Am Taking Drugs As Afim But Want To Leave It Cant Because If Dont Take Then Have A Pain In My Whole Body And Feel Like Tiredness
SIR I AM USING DRUGS AND I WANT TO GET RID OF IT BUT CAN`T BECAUSE IF I DONT TAKE I FEEL LIKE TIREDNESS AND MY WHOLE BOD... 7 replies
Bupropion caused me to feel druged
I was taking 300mg one day and 150mg the following day.I DID THIS for several weeks and decided to take 300mg everyday. ... 3 replies
naproxen made me breathless
I have been taking naproxen for heel pain but whilst on it i got a really bad dose of head cold and also took a cold and... 2 replies
Breathlessness after taking Xarelto for two months
I switched from Warfarin to Xarelto two months ago as I was suffering severe hair loss. All was well until very recently... 4 replies
Severe breathlessness after stopping long term natrilex
Why would I have severe breathlessness after stopping natrilex the doctor has tried a number of times even my cardiologi... 1 reply
hi im brand new here detoxing at home so feel lonely thought try find a place where can meet people in similar situations
Wheres a chatroom? Where we csn all talk?ive come from 110 mls yo 25 mls of methadone on own, need help and suggestions,... 23 replies
I feel like I'm going crazy. Anxiety, depression, parania, confusion, memory loss, mood swings, "high" feeling, can't stop crying
I have been taking Lyrica for about 3-4 weeks, low does of 50mg twice a day for cervical disc problems (neck) nerve pain... 5 replies
can you use sulfamethoxazole tmp for cellulitis due to spider bit
I got a spider bit about 5 days ago and went to the doctor and they gave me sulfamethoxazole-TMP for it does it clear ce... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 21 November 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA